MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alpha fetoprotein (afp) results were obtained on 7 patient samples on an atellica im 1600 analyzer.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on an alternate atellica im analyzer the repeat results were lower than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated afp results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report falsely elevated alpha fetoprotein (afp) results were obtained on 7 patient samples on an atellica im 1600 analyzer.Quality controls (qcs) recovered within ranges on the day of the event.The customer replaced and primed the acid and base.The customer initialized the luminometer and recalibrated.Siemens remotely reviewed instrument data.The analyzer was recalibrated with a new calibrator and reagent pack.Siemens inspected the wash stations, waste reservoirs, and performed a breaker shutdown.A siemens customer service engineer (cse) was dispatched to the site.The cse found that a fluidics fitting was loose and causing an air leak.The cse reseated the fitting and primed the module.The cse performed daily maintenance and an autocheck, results of which were acceptable.Post service, the qcs and calibrations have been within range, and the customer has confirmed that no further discrepant results for afp have been obtained.Siemens further evaluated the event and concluded that a loose fluidics fitting potential caused the falsely elevated afp results.This would cause high results as the patient sample would not have been adequately washed.The customer is operational after service actions.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key23788991
Report Number2432235-2025-00316
Device Sequence Number5520486
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown